# SDR SWIA200718556

- Difficulty date: August 5, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 12,611 hours, 10,902 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILED TO EXTEND.  ON THIRD TRY, NOSE GEAR EXTENDED NORMALLY, FLIGHT NR 5903.  REPLACED SELECTOR VALVE AND PRIORITY VALVE IAW CRJ 200 MM 32-33-15, P/N: 750006000  S/N OFF: 2019.
